The barrier to conformational interconversion in octahedral complexes of N,N,N′,N′-tetramethylethylenediamine

Hawkins C.J., Peachey R.M. and Szoredi C.L. (1976) The barrier to conformational interconversion in octahedral complexes of N,N,N′,N′-tetramethylethylenediamine. Inorganic and Nuclear Chemistry Letters, 12 11: 881-886. doi:10.1016/0020-1650(76)80141-9


Author Hawkins C.J.
Peachey R.M.
Szoredi C.L.
Title The barrier to conformational interconversion in octahedral complexes of N,N,N′,N′-tetramethylethylenediamine
Journal name Inorganic and Nuclear Chemistry Letters
ISSN 0020-1650
Publication date 1976-01-01
Sub-type Article (original research)
DOI 10.1016/0020-1650(76)80141-9
Open Access Status Not yet assessed
Volume 12
Issue 11
Start page 881
End page 886
Total pages 6
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 13:54:32 EST by System User